# SDR AWXA200401409

- Difficulty date: December 7, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 71,207 hours, 22,893 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 141N516078
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-10 CHECK EXFOLIATION CORROSION WAS FOUND ON CABIN SUPPORT STRUCTURE AT RBL 60 BETWEEN BS 350 AND BS 365.25.  MAINTENANCE REMOVED CORRODED SUPPORT STRUCTURE AT RBL 60 FROM BS 350 TO BS 365.25; INSTALLED NEW REPLACEMENT SUPPORT STRUCTURE IAW B757-200 SRM 51-10-02.
